Posted by sue
on September 21, 2000 at 15:37:07:
In Reply to: addison's disease with extra symptoms during crisis...help posted by sue on August 29, 2000 at 20:32:59:
NIKKI & KEVIN Thanks for responding!!!
I thought I'd try to clear up 1 thing. I get those syptoms before i go into crisis. I take lots of sodium cloride tabs. when I don't feel well, but potasium ??? I'll look into it.I take 25mg. of cortisone acetate 3 times a day.(& was told to add as much as 3 times that if under stress or suffering from a cold/flu) which I'm getting better at judging when & how much!!! I also take forinef 0.1mg 1 time a day. the endo. says that's much higher than he wants it ,but if it works keep it there. I get very blotchy skin if I'm over tired, stressed ect. so I have lots of friends & family that remind me to "assess" myself if they think it needs it!. (that I'm used to now!) But even work notices if I'm over stressed or tired. My boss says she sees it in my work ( the thoughness & unity of it along w/ an unusual lack of forgetfulness. ) So ... I'll keep persuing it. Thanks again & if you hear or think of anything please update me. THANKS, Sue